# SDR HNAA0600011

- Difficulty date: February 10, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 34,699 hours, 38,160 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Collar
- Condition: Departed
- Location: Nr 1
- Part time: 34,699 hours, 38,160 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 HORSE COLLAR CAME UNSECURED DURING FLIGHT.  AIRCRAFT WAS ON REPOSITION FLIGHT FROM ROC TO PHL WHEN CAPTAIN NOTICED SPARKS COMING FROM THE NR 1 PROP AREA.  DECLARED AN EMERGENCY AND LANDED AT SYR.  NR 1 HORSE COLLAR REMAINED IN PLACE UNTIL AIRCRAFT WAS TAXIING TO HANGER.  HORSE COLLAR FELL OFF AS AIRCRAFT WAS TAXIING.  DID A QUICK CHECK AND PROP IS OK.  SPINNER BULKHEAD HAS EVIDENCE OF RUBBING ON HORSE COLLAR.  REPLACED HORSE COLLAR.
